# SDR SWIA202265661

- Difficulty date: March 3, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N816SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15105
- Aircraft time: 37,719 hours, 24,089 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H SIDE INTERCOSTAL HAS CORROSION IN BETWEEN FS 310.0 AND FS 319.0 AT STR 20.    (C CHECK RO 5/23/22)    REPLACED RH SIDE INTERCOSTAL WITH NEW BETWEEN FS310.0 AND FS319.0 AT STR 20 REF DWG SH670-31950 REV Y, AND CRJ900 SRM 51-42-06-001-001-A01 AND CRJ900 SRM 51-42-21-001-001-A01. COMPLIED WITH 51-900-1002-SKY. SEE CONTINUATION CARD FOR DETAILS.
